# SDR USAA2012013000016

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 38,904 hours, 17,323 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON PICKING UP AIRCRAFT IN DTW, THERE WAS A STRONG EXHAUST TYPE SMELL THROUGHOUT ENTIRE AIRCRAFT.  THIS WAS WITH NO EXTERNAL AIR AND APU WAS OFF.  ODOR LESSENED DURING OPERATIONAL CHECK WITH PACKS ON BUT DID NOT GO AWAY.  CREW MEMBERS REPORTED HEADACHES AND NAUSEA.  MAINTENANCE FOUND FORWARD OVEN CREATING A BURNT SMELL - REPLACED OVEN AND ACCOMPLISHED BURN OUT WITH NO FURTHER SMELLS NOTED.
